# SDR AALA201511159011

- Difficulty date: November 13, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 47,729 hours, 20,328 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 22C AISLE EMER LIGHT HAS A BROKEN WIRE.  REPAIRED & SECURED WIRE ON EMER LIGHT IAW AMM 33-51-06.  OPERATIONAL CHECKED GOOD.
